# SDR SABA9700001

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 694
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De Ice System
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5104 - RT ENGINE INTAKE DE-ICE SYSTEM FAILED IN-FLIGHT.  DECISION WAS MADE TO RETURN TO CLT DUE TO PREVAILING WEATHER CONDITIONS.  UPON LANDING, CLT SYSTEM STARTED OPERATING NORMALLY.  INSPECTED ANTI-ICE VALVE AND WIRING THEN PERFORMED FUNCTION TEST OF SYSTEM.  NO DEFECTS NOTED.  (X)
